Polyedres de Newton et nombres de Milnor. (French) Zbl 0328.32007


32Sxx Complex singularities
14J15 Moduli, classification: analytic theory; relations with modular forms
32J15 Compact complex surfaces
12D10 Polynomials in real and complex fields: location of zeros (algebraic theorems)
32A05 Power series, series of functions of several complex variables
Full Text: DOI EuDML


[1] Milnor, J.: Singular points of complex hypersurfaces. Ann. Math. Stud. n{\(\deg\)} 61, Princeton N. J. Univ. Press 1968 · Zbl 0184.48405
[2] Palamodov, V. P.: On the multiplicity of a holomorphic mapping. Funct. Anal. i ego pril.,1, 54-65 (1967)
[3] Lê Dung Tràng, Ramanujam, C. P.: The invariance of Milnor’s number implies the invariance of the topological type. Ecole Polytechnique Paris 1973 · Zbl 0351.32009
[4] Arnold, V. I.: The normal forms of functions in a neighbourhood of degenerate singular points. Uspehi Mat. Nauk.XXIX, 11-49 (1974)
[5] Hochster, M.: Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes. Ann. of Math.96, 318-337 (1972) · Zbl 0237.14019
[6] Kempf, G., Knudsen, F., Mumford, D., Saint-Donat, B.: Toroidal Embeddings, Lecture Notes in Math.339. Berlin-Heidelberg-New York: Springer 1973 · Zbl 0271.14017
[7] Brüno, A. D.: The power asymptotics for the solutions of non-linear systems, Izv. AN SSSR, ser. matem.29, 329-364 (1965)
[8] Brüno, A. D.: Elements of the non-linear analysis, Samarkand: 1973
[9] Kouchnirenko, A. G.: The Newton polytop and the Milnor numbers. Funct. Anal. i ego pril.8, 74-75 (1975)
[10] Kouchnirenko, A. G.: The Newton polytop and the number of solutions of a system ofk equations withk indeterminates. Uspehi mat. nauk.XXX, 302-303 (1975)
[11] Serre, J-P.: Algèbre locale. Multiplicites, Lecture Notes in Math.11. Berlin-Heidelberg-New York: Springer 1965
[12] Shafarevich, I. R.: The foundations of the algebraic geometry. Moscow: Nauka 1972 · Zbl 0253.14006
[13] Mather, J. N.: Stability ofC ? mappings III. Publ. Sc. IHES35, 127-156 (1969) · Zbl 0159.25001
[14] Gabrielov, A. M.: Bifurcations, Dynkin diagrams, and modality of isolated singularities. Funct. Anal i ego pril.8, 7-12 (1974)
[15] Lê Dung Tràng: Thèse de Doctorat, Paris VII, Déc. 1971
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.